The E-normal structure of odd dimensional unitary groups

Bak A, Preusser R (2018)
Journal of Pure and Applied Algebra 222(9): 2823-2880.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Bak, AnthonyUniBi; Preusser, Raimund
Abstract / Bemerkung
In this paper we define odd dimensional unitary groups U2n+1 (R, Delta). These groups contain as special cases the odd dimensional general linear groups GL(2n+1)(R) where R is any ring, the odd dimensional orthogonal and symplectic groups O2n+1(R) and SP2n+1(R) where R is any commutative ring and further the first author's even dimensional unitary groups U-2n (R, Delta) where (R, Delta) is any form ring. We classify the E-normal subgroups of the groups U2n+1(R, Delta) (i.e. the subgroups which are normalized by the elementary subgroup EU2n+1 (R, Delta)), under the condition that R is either a semilocal or quasifinite ring with involution and n >= 3. Further we investigate the action of U2n+1(R, Delta) by conjugation on the set of all E-normal subgroups. (C) 2017 Elsevier B.V. All rights reserved.
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of Pure and Applied Algebra
Band
222
Ausgabe
9
Seite(n)
2823-2880
ISSN
0022-4049
eISSN
1873-1376
Page URI
https://pub.uni-bielefeld.de/record/2920297

Zitieren

Bak A, Preusser R. The E-normal structure of odd dimensional unitary groups. Journal of Pure and Applied Algebra. 2018;222(9):2823-2880.
Bak, A., & Preusser, R. (2018). The E-normal structure of odd dimensional unitary groups. Journal of Pure and Applied Algebra, 222(9), 2823-2880. doi:10.1016/j.jpaa.2017.11.002
Bak, A., and Preusser, R. (2018). The E-normal structure of odd dimensional unitary groups. Journal of Pure and Applied Algebra 222, 2823-2880.
Bak, A., & Preusser, R., 2018. The E-normal structure of odd dimensional unitary groups. Journal of Pure and Applied Algebra, 222(9), p 2823-2880.
A. Bak and R. Preusser, “The E-normal structure of odd dimensional unitary groups”, Journal of Pure and Applied Algebra, vol. 222, 2018, pp. 2823-2880.
Bak, A., Preusser, R.: The E-normal structure of odd dimensional unitary groups. Journal of Pure and Applied Algebra. 222, 2823-2880 (2018).
Bak, Anthony, and Preusser, Raimund. “The E-normal structure of odd dimensional unitary groups”. Journal of Pure and Applied Algebra 222.9 (2018): 2823-2880.